Volume 18, issue 1 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The closed-open string map for $S^1$–invariant Lagrangians

Dmitry Tonkonog

Algebraic & Geometric Topology 18 (2018) 15–68
Abstract

Given a monotone Lagrangian submanifold invariant under a loop of Hamiltonian diffeomorphisms, we compute a piece of the closed-open string map into the Hochschild cohomology of the Lagrangian which captures the homology class of the loop’s orbit.

Our applications include split-generation and nonformality results for real Lagrangians in projective spaces and other toric varieties; a particularly basic example is that the equatorial circle on the 2–sphere carries a nonformal Fukaya A algebra in characteristic 2.

Keywords
circle action, Lagrangian submanifold, Floer homology, closed-open map, Fukaya category, split-generation, formality
Mathematical Subject Classification 2010
Primary: 53D37, 53D40, 57R58
Secondary: 53D45
References
Publication
Received: 8 April 2015
Revised: 19 May 2017
Accepted: 11 June 2017
Published: 10 January 2018
Authors
Dmitry Tonkonog
Department of Pure Mathematics and Mathematical Statistics
University of Cambridge
Cambridge
United Kingdom